# SDR DALA2024071107029

- Difficulty date: July 10, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 59,657 hours, 31,269 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Elec Connector
- Condition: Corroded
- Location: Servo Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3137 CORROSION SERVO CONTROL ACTUATOR ELEVATOR IB AND OB ELECTRICAL CONNECTOR FIN 34CE2-B AND 34CE4-B ON RH HORIZONTAL STABILIZER. CORRECTIVE ACTION: REPLACED ELECTRICAL CONNECTORS 34CE2-B INBOARD ACTUATOR AND 34CE4-B OUTBOARD ACTUATOR ON RH HORIZONTAL STABILIZER (2 EA) AS PER AIRBUS ESPM 20-44-11. (0440189)
